Bulletin of the American Mathematical Society

American Mathematics Before 1900

R. C. Archibald

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 41, Number 9 (1935), 603-606.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183498370

Citation

Archibald, R. C. American Mathematics Before 1900. Bulletin of the American Mathematical Society 41 (1935), no. 9, 603--606. http://projecteuclid.org/euclid.bams/1183498370.


Export citation

See also

    Reviewed Works

    • David Eugene Smith, Jekuthiel Ginsburg, A History of Mathematics in America before 1900. (The Carus Monographs, No. 5.) Mathematical Association of America, 1934. x+209 pp.

Corrections

  • Correction: R. C. Archibald. A correction. Bull. Amer. Math. Soc., Volume 42, Number 3 (1936), 170--170.